Advertisement

Eynard-Orantin B-Model and Its Application in Mirror Symmetry

Chapter
  • 423 Downloads
Part of the Trends in Mathematics book series (TM)

Abstract

We describe the Eynard-Orantin recursive algorithm on a spectral curve, and give a biased survey on its roles as B-models which predict various higher genus A-model invariants via mirror symmetry.

Notes

Acknowledgements

The author would like to thank Chiu-Chu Melissa Liu and Zhengyu Zong for the exciting and pleasant collaboration—this survey is based on the joint works with them. He also thanks Yongbin Ruan for helpful discussion. BF is partially supported by a start-up grant at Peking University and the Recruitment Program for Global Experts in China.

References

  1. 1.
    Abramovich, D., Graber, T., Vistoli, A.: Algebraic orbifold quantum products. In: Orbifolds in Mathematics and Physics (Madison, WI, 2001). Contemporary Mathematics, vol. 310, pp. 1–24. American Mathematical Society, Providence (2002)Google Scholar
  2. 2.
    Abramovich, D., Graber, T., Vistoli, A.: Gromov-Witten theory of Deligne-Mumford stacks. Amer. J. Math. 130(5), 1337–1398 (2008)MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    Aganagic, M., Vafa, C.: Mirror symmetry, D-branes and counting holomorphic discs (2000). arXiv:hep-th/0012041Google Scholar
  4. 4.
    Aganagic, M., Klemm, A., Vafa, C.: Disk instantons, mirror symmetry and the duality web. Z. Naturforsch. A 57, 1–28 (2002)Google Scholar
  5. 5.
    Aganagic, M., Klemm, A., Mariño, M., Vafa, C.: The topological vertex. Commun. Math. Phys. 254(2), 425–478 (2005)MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Aganagic, M., Bouchard, V., Klemm, A.: Topological strings and (almost) modular forms. Commun. Math. Phys. 277(3), 771–819 (2008)MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    Alim, M., Scheidegger, E., Yau, S.-T., Zhou, J.: Special polynomial rings, quasi modular forms and duality of topological strings. Adv. Theor. Math. Phys. 18(2), 401–467 (2014)MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    Borisov, L., Chen, L., Smith, G.: The orbifold Chow ring of toric Deligne-Mumford stacks. J. Am. Math. Soc. 18(1), 193–215 (2005)MathSciNetzbMATHCrossRefGoogle Scholar
  9. 9.
    Borot, G., Eynard, B., Mulase, M., Safnuk, B.: A matrix model for simple Hurwitz numbers, and topological recursion. J. Geom. Phys. 61(2), 522–540 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  10. 10.
    Bouchard, V., Mariño, M.: Hurwitz numbers, matrix models and enumerative geometry. In: From Hodge Theory to Integrability and TQFT tt*-Geometry, pp. 263–283. Proceedings of Symposia in Pure Mathematics, vol. 78. American Mathematical Society, Providence (2008)Google Scholar
  11. 11.
    Bouchard, V., Klemm, A., Mariño, M., Pasquetti, S.: Remodeling the B-model. Commun. Math. Phys. 287(1), 117–178 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  12. 12.
    Bouchard, V., Klemm, A., Mariño, M., Pasquetti, S.: Topological open strings on orbifolds. Commun. Math. Phys. 296(3), 589–623 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    Bouchard, V., Hernández Serrano, D., Liu, X., Mulase, M.: Mirror symmetry for orbifold Hurwitz numbers. J. Differ. Geom. 98(3), 375–423 (2014)MathSciNetzbMATHCrossRefGoogle Scholar
  14. 14.
    Chen, L.: Bouchard-Klemm-Marino-Pasquetti conjecture for \(\mathbb {C}^3\) (2009). arXiv:0910.3739Google Scholar
  15. 15.
    Chen, W., Ruan, Y.: Orbifold Gromov-Witten theory. In: Orbifolds in Mathematics and Physics. Contemporary Mathematics, vol. 310, pp. 25–85. American Mathematical Society, Providence (2002)Google Scholar
  16. 16.
    Coates, T., Givental, A.: Quantum Riemann-Roch, Lefschetz and Serre. Ann. Math. (2) 165(1), 15–53 (2007)Google Scholar
  17. 17.
    Coates, T., Corti, A., Iritani, H., Tseng, H.-H.: A mirror theorem for toric stacks. Compos. Math. 151(10), 1878–1912 (2015)MathSciNetzbMATHCrossRefGoogle Scholar
  18. 18.
    Dubrovin, B.: Geometry of 2D topological field theories. In: Integrable Systems and Quantum Groups (Montecatini Terme, 1993). Lecture Notes in Mathematics, vol. 1620, pp. 120–348. Springer, Berlin (1996)Google Scholar
  19. 19.
    Dunin-Barkowski, P., Orantin, N., Shadrin, S., Spitz, L.: Identification of the Givental formula with the special curves topological recursion procedure. Commun. Math. Phys. 328(2), 669–700 (2014)zbMATHCrossRefGoogle Scholar
  20. 20.
    Ekedahl, T., Lando, S., Shapiro, M., Vainshtein, A.: Hurwitz numbers and intersections on moduli spaces of curves. Invent. Math. 146(2), 297–327 (2001)MathSciNetzbMATHCrossRefGoogle Scholar
  21. 21.
    Eynard, B.: Invariants of spectral curves and intersection theory of moduli spaces of complex curves. Commun. Number Theory Phys. 8(3), 541–588 (2014)MathSciNetzbMATHCrossRefGoogle Scholar
  22. 22.
    Eynard, B.: Intersection number of spectral curves (2011). arXiv:1104.0176Google Scholar
  23. 23.
    Eynard, B., Nicolas, O.: Weil-Petersson volume of moduli spaces, Mirzakhani’s recursion and matrix models (2007). arXiv:0705.3600Google Scholar
  24. 24.
    Eynard, B., Orantin, N.: Invariants of algebraic curves and topological expansion. Commun. Number Theory Phys. 1(2), 347–452 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  25. 25.
    Eynard, E., Orantin, N.: Computation of open Gromov-Witten invariants for toric Calabi-Yau 3-folds by topological recursion, a proof of the BKMP conjecture. Commun. Math. Phys. 337(2), 483–567 (2015)MathSciNetzbMATHCrossRefGoogle Scholar
  26. 26.
    Eynard, B., Marño, M., Orantin, N.: Holomorphic anomaly and matrix models. J. High Energy Phys. (6) 2007, 058, 20 (2007)Google Scholar
  27. 27.
    Eynard, B., Mulase, M., Safnuk, B.: The Laplace transform of the cut-and-join equation and the Bouchard-Mariño conjecture on Hurwitz numbers. Publ. Res. Inst. Math. Sci. 47(2), 629–670 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  28. 28.
    Fang, B., Liu, C.-C.M.: Open Gromov-Witten invariants of toric Calabi-Yau 3-folds. Commun. Math. Phys. 323(1), 285–328 (2013)MathSciNetzbMATHCrossRefGoogle Scholar
  29. 29.
    Fang, B., Liu, C.-C.M., Zong, Z.: Equivariant Gromov-Witten theory of affine smooth toric Deligne-Mumford stacks. Int. Math. Res. Not. IMRN 2016(7), 2127–2144 (2016)MathSciNetzbMATHCrossRefGoogle Scholar
  30. 30.
    Fang, B., Liu, C.-C.M., Zong, Z.: The Eynard-Orantin recursion and equivariant mirror symmetry for the projective line. Geom. Topol. 21(4), 2049–2092 (2017)MathSciNetzbMATHCrossRefGoogle Scholar
  31. 31.
    Fang, B., Liu, C.-C.M., Zong, Z.: All genus open-closed mirror symmetry for affine toric Calabi-Yau 3-orbifolds (2013). arXiv:1310.4818Google Scholar
  32. 32.
    Fang, B., Liu, C.-C.M., Zong, Z.: On the remodeling conjecture for toric Calabi-Yau 3-orbifolds (2016). arXiv:1604.07123Google Scholar
  33. 33.
    Fang, B., Liu, C.-C.M., Tseng, H.-H.: Open-closed Gromov-Witten invariants of 3-dimensional Calabi-Yau smooth toric DM stacks (2012). arXiv:1212.6073Google Scholar
  34. 34.
    Fay, J.D.: Theta Functions on Riemann Surfaces. Lecture Notes in Mathematics, vol. 352. Springer, Berlin (1973)Google Scholar
  35. 35.
    Givental, A.B.: Homological geometry and mirror symmetry. In: Proceedings of the International Congress of Mathematicians (Zrich, 1994), vol. 1, 2, pp. 472–480. Birkhuser, Basel (1995)Google Scholar
  36. 36.
    Givental, A.B.: Equivariant Gromov-Witten invariants. Int. Math. Res. Not. 1996(13), 613–663 (1996)MathSciNetzbMATHCrossRefGoogle Scholar
  37. 37.
    Givental, A.: Elliptic Gromov-Witten invariants and the generalized mirror conjecture. In: Integrable Systems and Algebraic Geometry (Kobe/Kyoto, 1997), pp. 107–155. World Scientific Publishing, River Edge (1998)Google Scholar
  38. 38.
    Givental, A.B.: A mirror theorem for toric complete intersections. In: Topological Field Theory, Primitive Forms and Related Topics (Kyoto, 1996). Progress in Mathematics, vol. 160, pp. 141–175. Birkhäuser, Boston (1998)Google Scholar
  39. 39.
    Givental, A.B.: Gromov-Witten invariants and quantization of quadratic hamiltonians. Mosc. Math. J. 1(4), 551–568 (2001)MathSciNetzbMATHCrossRefGoogle Scholar
  40. 40.
    Givental, A.B.: Semisimple Frobenius structures at higher genus. Int. Math. Res. Not. 2001(23), 1265–1286 (2001)MathSciNetzbMATHCrossRefGoogle Scholar
  41. 41.
    Graber, T., Pandharipande, R.: Localization of virtual classes. Invent. Math. 135(2), 487–518 (1999)MathSciNetzbMATHCrossRefGoogle Scholar
  42. 42.
    Graber, T., Vakil, R.: Hodge integrals and Hurwitz numbers via virtual localization. Compos. Math. 135(1), 25–36 (2003)MathSciNetzbMATHCrossRefGoogle Scholar
  43. 43.
    Harvey, R., Lawson, H.B. Jr.: Calibrated geometries. Acta Math. 148, 47–157 (1982)MathSciNetzbMATHCrossRefGoogle Scholar
  44. 44.
    Hori, K., Vafa, C.: Mirror symmetry (2000). arXiv:0002222Google Scholar
  45. 45.
    Iritani, H.: Convergence of quantum cohomology by quantum Lefschetz. J. Reine Angew. Math. 610, 29–69 (2007)MathSciNetzbMATHGoogle Scholar
  46. 46.
    Katz, S., Liu, C.-C.M.: Enumerative geometry of stable maps with Lagrangian boundary conditions and multiple covers of the disc. Adv. Theor. Math. Phys. 5(1), 1–49 (2001)MathSciNetzbMATHCrossRefGoogle Scholar
  47. 47.
    Klemm, A., Zaslow, E.: Local mirror symmetry at higher genus. In: Winter School on Mirror Symmetry, Vector Bundles and Lagrangian Submanifolds (Cambridge, MA, 1999). AMS/IP Studies in Advanced Mathematics, vol. 23, pp. 183–207. American Mathematical Society, Providence (2001)Google Scholar
  48. 48.
    Li, J., Liu, C.-C.M., Liu, K., Zhou, J.: A mathematical theory of the topological vertex. Geom. Topol. 13(1), 527–621 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  49. 49.
    Lerche, W., Mayr, P.: On N=1 mirror symmetry for open type II strings (2001). arXiv:hep-th/0111113Google Scholar
  50. 50.
    Lian, B.H., Liu, K., Yau, S.-T.: Mirror principle I. Asian J. Math. 1(4), 729–763 (1997)MathSciNetzbMATHCrossRefGoogle Scholar
  51. 51.
    Lian, B.H., Liu, K., Yau, S.-T.: Mirror principle III. Asian J. Math. 3(4), 771–800 (1999)MathSciNetzbMATHCrossRefGoogle Scholar
  52. 52.
    Liu, C.-C.M.: Moduli of J-holomorphic curves with Lagrangian boundary conditions and open Gromov-Witten invariants for an S 1-equivariant pair (2002). arXiv:math/0211388Google Scholar
  53. 53.
    Liu, C.-C.M., Liu, K., Zhou, J.: A proof of a conjecture of Mariño-Vafa on Hodge integrals. J. Differ. Geom. 65(2), 289–340 (2003)zbMATHCrossRefGoogle Scholar
  54. 54.
    Liu, C.-C.M., Liu, K., Zhou, J.: A formula of two-partition Hodge integrals. J. Am. Math. Soc. 20(1), 149–184 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  55. 55.
    Mariño, M.: Open string amplitudes and large order behavior in topological string theory. J. High Energy Phys. 2008(3), 060, 34 (2008)Google Scholar
  56. 56.
    Maulik, D., Oblomkov, A., Okounkov, A., Pandaripande, R.: Gromov-Witten/Donaldson-Thomas correspondence for toric 3-folds. Invent. Math. 186(2), 435–479 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  57. 57.
    Mayr, P.: \(\mathcal N=1\) mirror symmetry and open/closed string duality. Adv. Theor. Math. Phys. 5(2), 213–242 (2001)Google Scholar
  58. 58.
    Mulase, M., Zhang, N.: Polynomial recursion formula for linear Hodge integrals. Commun. Number Theory Phys. 4(2), 267–293 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  59. 59.
    Norbury, P., Scott, N.: Gromov-Witten invariants of \(\mathbb {P}^1\) and Eynard-Orantin invariants. Geom. Topol. 18(4), 1865–1910 (2014)Google Scholar
  60. 60.
    Ross, D.: On GW/DT and Ruan’s conjecture in all genus for Calabi-Yau 3-orbifolds (2014). arXiv:1409.7015v2Google Scholar
  61. 61.
    Ross, D., Zong, Z.: The Gerby Gopakumar-Mariño-Vafa formula. Geom. Topol. 17(5), 2935–2976 (2013)MathSciNetzbMATHCrossRefGoogle Scholar
  62. 62.
    Ross, D., Zong, Z.: Cyclic hodge integrals and loop schur functions. Adv. Math. 285, 1448–1486 (2015)MathSciNetzbMATHCrossRefGoogle Scholar
  63. 63.
    Teleman, C.: The structure of 2D semi-simple field theories. Invent. Math. 188(3), 525–588 (2012)MathSciNetzbMATHCrossRefGoogle Scholar
  64. 64.
    Tseng, H.-H.: Orbifold quantum Riemann-Roch, Lefschetz and Serre. Geom. Topol. 14(1), 1–81 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  65. 65.
    Zhou, J.: Topological recursions of Eynard-Orantin type for intersection numbers on moduli spaces of curves. Lett. Math. Phys. 103(11), 1191–1206 (2013)MathSciNetzbMATHCrossRefGoogle Scholar
  66. 66.
    Zhou, J.: Arithmetic properties of moduli spaces and topological string partition functions of some Calabi-Yau threefolds. Thesis (Ph.D.), Harvard University (2014), 155 pp. ISBN: 978-1321-02505-7Google Scholar
  67. 67.
    Zhou, J.: Local mirror symmetry for one-legged topological vertex (2009). arXiv:0910.4320Google Scholar
  68. 68.
    Zhou, J.: Local mirror symmetry for the topological vertex (2009). arXiv:0911.2343Google Scholar
  69. 69.
    Zong, Z.: Generalized Mariño-Vafa formula and local Gromov-Witten theory of orbi-curves. J. Differ. Geom. 100(1), 161–190 (2015)zbMATHCrossRefGoogle Scholar
  70. 70.
    Zong, Z.: Equviariant Gromov-Witten theory of GKM orbifolds (2016). arXiv:1604.07270Google Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Beijing International Center for Mathematical ResearchPeking UniversityBeijingChina

Personalised recommendations